# SDR SIMA20250611002

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,353 hours, 22,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENT HAD DIFFICULTY OPENING L1 CABIN DOOR. VENT FLAP OPENED FINE.  GATE AGENT SAID THEY HAD TO LIFT DOOR UP TO COME OUT AND OPEN. LUBRICATED L1 DOOR ROLLERS OCK GOOD IAW AMM CH 52-11-00
